# SDR SDR2004016

- Difficulty date: March 2, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT ENGINE FIRE WARNING INDICATION CAME ON.  CREW DEPLOYED THE FIRE BOTTLE AS A PRECAUTIONARY METHOD.  NO EVIDENCE OF FIRE FOUND.  LOOKS LIKE A TAIL WIND PROMOTE THE FALSE.  ENGINE FIRE WARNING INDICATION.
